Invariant U-statistics

Hajime Yamato, Yoshihiko Maesono

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


For a class of distributions which are invariant under a group of transformations, we propose an estimator of an estimable parameter. The estimator, which we call the invariant U-statistic, is the uniformly minimum variance unbiased estimator of the corresponding estimable parameter for the class of all continuous distributions which are invariant under the group of transformations.

Original languageEnglish
Pages (from-to)3253-3263
Number of pages11
JournalCommunications in Statistics - Theory and Methods
Issue number11
Publication statusPublished - Jan 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability


Dive into the research topics of 'Invariant U-statistics'. Together they form a unique fingerprint.

Cite this